Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 68, NWS State College, PA

June 18, 2017Warren County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 18, 2017, 7:09 PM EDT for Warren County, Pennsylvania. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2017, 7:09 PM EDT (23:09 UTC)
Expired
Jun 18, 2017, 8:15 PM EDT
In force
66 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Warren County, PA

The radar

The Buffalo radar (KBUF), 126 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:37 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

661 
WUUS51 KCTP 182309
SVRCTP
PAC123-190015-
/O.NEW.KCTP.SV.W.0068.170618T2309Z-170619T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
709 PM EDT SUN JUN 18 2017

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northwestern Warren County in north central Pennsylvania...

* Until 815 PM EDT

* At 708 PM EDT, a severe thunderstorm was located over Wattsburg,
  moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is possible. Expect wind damage 
           to trees and power lines. 

* Locations impacted include...
  Lottsville, Youngsville, Columbus, Spring Creek, Garland, Sugar
  Grove, Bear Lake and Starbrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4200 7921 4182 7922 4175 7961 4199 7961
      4200 7960
TIME...MOT...LOC 2308Z 240DEG 43KT 4198 7983 

HAIL...1.00IN
WIND...60MPH
 
$$

Martin
2 follow-up statements
276 
WWUS51 KCTP 182337
SVSCTP

Severe Weather Statement
National Weather Service State College PA
737 PM EDT SUN JUN 18 2017

PAC123-190015-
/O.CON.KCTP.SV.W.0068.000000T0000Z-170619T0015Z/
Warren PA-
737 PM EDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHWESTERN WARREN COUNTY...

At 735 PM EDT, a severe thunderstorm was located just south of Bear 
Lake, moving northeast at 35 mph. Additional storms were just to the 
west of this storm.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         trees and power lines. 

Locations impacted include...
Lottsville, Youngsville, Columbus, Spring Creek, Garland, Sugar
Grove, Bear Lake and Starbrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4200 7921 4182 7922 4175 7961 4199 7961
      4200 7960
TIME...MOT...LOC 2335Z 240DEG 43KT 4215 7944 

HAIL...1.00IN
WIND...60MPH
 
$$

Martin
958 
WWUS51 KCTP 182339
SVSCTP

Severe Weather Statement
National Weather Service State College PA
739 PM EDT SUN JUN 18 2017

PAC123-190015-
/O.CON.KCTP.SV.W.0068.000000T0000Z-170619T0015Z/
Warren PA-
739 PM EDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHWESTERN WARREN COUNTY...

At 735 PM EDT, a severe thunderstorm was located just south of Bear 
Lake, moving northeast at 35 mph. Other strong storms were just to 
the west of this storm.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         trees and power lines. 

Locations impacted include...
Lottsville, Youngsville, Columbus, Spring Creek, Garland, Sugar
Grove, Bear Lake and Starbrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4200 7921 4182 7922 4175 7961 4199 7961
      4200 7960
TIME...MOT...LOC 2335Z 240DEG 43KT 4215 7944 

HAIL...1.00IN
WIND...60MPH
 
$$

Martin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:57 PM EDT, 4 hours 12 minutes earlier.

Area forecast discussion, Jun 18, 2:57 PM EDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service State College PA
257 PM EDT Sun Jun 18 2017

.SYNOPSIS...
An approaching upper level trough will bring strong to severe
thunderstorms with heavy rainfall to northwest Pennsylvania
this afternoon and early evening. Thunderstorms will spread over
the region overnight and Monday before a cold front through
Pennsylvania. The upper trough will swing through the area
during the middle of the week, then lift out by Friday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Active weather for the CWA this afternoon and evening. Radar
trends showing increasing convection upstream headed towards NW
portions of area. Conditions are in place for severe weather,
mainly damaging winds and possibly large hail. SPC has issued a
Severe Thunderstorm Watch in the area of highest concern. Along
with the severe thunderstorm potential, these storms have the
potential to train and excessive rainfall is possible as well.
FFG values are close to two inches an hour, which is certainly
possible and a Flash Flood Watch is issued until 02z to account
for localized excessive rain. Elsewhere, a few hit or miss
showers and thunderstorms are popping up in the warm and humid
airmass. With frontal boundary pushing east, showers and
thunderstorms are in the forecast through the overnight hours
slowly spreading west to east across the CWA. Much less
instability than this afternoon will reduce severe weather risk.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
As front pushes though on Monday the focus of convection and
heaviest rain will shift east. With afternoon heating and
frontal boundary in place, SPC has slight risk over eastern
half with a wedge of an enhanced risk of severe weather over
Lancaster Cty. Rainfall will be locally heavy as well. FFG is
quite high there with recent dry weather, but area will have to
be watch for any flood potential. Conditions dry out Monday
night with boundaries pushing east.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
A cooler and generally drier pattern is shaping up for Tuesday
into early Thursday, as the cold front and plume of tropical
moisture pushes east of the area.

However, very fast flow will result in another low with
strong warm advection bringing some showers and storms
to the area later Thursday into Friday. Very humid air
expected again.

The cold front drops south of the area on Saturday, but
is not expected to push very much to the south. EC and some
other guidance hint at a strong push of warm and humid air for
next Sunday. Loaded superblend in for that period and that is
weighted toward the warm and humid conditions.

Otherwise, the main changes to the longer term were just
minor.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
Convection now developing over northwest PA and will prgress
into central PA toward sunset. Worded KBFD with -TSRA and other
west and central airfields with VCTS through 19/00z. Convection
transitions to -SHRA overnight with some restriction to ceilings
to MVFR and occasional IFR. Winds will continue to be gusty with
20 KTS likely through the evening hours.

Are of convection will develop on Monday but the main effects
would be toward the latter portion of the TAF valid time.

.OUTLOOK...

Mon...Widespread TSRA impacts central and east.

Tue...Sct SHRA NW. No sig wx.

Wed...Mainly dry with VFR conditions.

Thu...Sct SHRA and storms...mainly N.

Fri...Chance of showers and thunderstorms.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM EDT this evening for PAZ004>006-
010-011.

&&

SYNOPSIS...Ross
NEAR TERM...Ross
SHORT TERM...Ross
LONG TERM...Fitzgerald
AVIATION...Martin/RXR/Tyburski
Hazardous weather outlook, Jun 18, 4:59 PM EDT, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
459 PM EDT Sun Jun 18 2017

PAZ028-036-042-049>053-056-063-191115-
Juniata-Franklin-Sullivan-Union-Snyder-Montour-Northumberland-
Columbia-Perry-Cumberland-
459 PM EDT Sun Jun 18 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible Monday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ057>059-064>066-191115-
Dauphin-Schuylkill-Lebanon-Adams-York-Lancaster-
459 PM EDT Sun Jun 18 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible Monday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ012-018-019-024>027-033>035-041-045-046-191115-
Northern Clinton-Northern Centre-Southern Centre-Cambria-Blair-
Huntingdon-Mifflin-Somerset-Bedford-Fulton-Northern Lycoming-
Southern Clinton-Southern Lycoming-
459 PM EDT Sun Jun 18 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010-011-191115-
Warren-McKean-Potter-Elk-Cameron-
459 PM EDT Sun Jun 18 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017-037-191115-
Clearfield-Tioga-
459 PM EDT Sun Jun 18 2017

...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

Martin

In the hours before

Local storm report, Jun 18, 5:25 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
525 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             1 S SUGAR GROVE         41.97N  79.34W
06/18/2017  M1.00 INCH       WARREN             PA   BROADCAST MEDIA

            QUARTER-SIZED HAIL REPORTED NEAR SUGAR GROVE.

0400 PM     TSTM WND DMG     TIDIOUTE                41.68N  79.40W
06/18/2017                   WARREN             PA   BROADCAST MEDIA

            SEVERAL TREES REPORTED DOWN IN TIDIOUTE.

0407 PM     TSTM WND DMG     RUSSELL                 41.92N  79.14W
06/18/2017                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0420 PM     TSTM WND DMG     CLARENDON               41.78N  79.10W
06/18/2017                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0450 PM     TSTM WND DMG     BRADFORD                41.96N  78.64W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREE DOWN ACROSS KENNEDY STREET IN BRADFORD.

0450 PM     TSTM WND DMG     1 S BRADFORD            41.95N  78.64W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREE DOWN ACROSS LOST LANE.

0459 PM     TSTM WND DMG     3 N REW                 41.94N  78.50W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN NEAR THE OLD BRADFORD SPEEDWAY

0501 PM     TSTM WND DMG     1 N REW                 41.91N  78.50W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN ALONG SUMMIT ROAD.

0504 PM     TSTM WND DMG     5 NNE REW               41.97N  78.46W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREE DOWN ACROSS OIL VALLEY ROAD.

0513 PM     TSTM WND DMG     1 N ELDRED              41.97N  78.38W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREE DOWN ACROSS ROUTE 446 NORTH OF ELDRED.

&&

EVENT NUMBER CTP1701220 CTP1701221 CTP1701222 CTP1701223 CTP1701224
CTP1701228 CTP1701225 CTP1701227 CTP1701226 CTP1701229

EVANEGO
Special weather statement, Jun 18, 5:34 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service State College PA
534 PM EDT SUN JUN 18 2017

PAZ010-017-182200-
Clearfield PA-Elk PA-
534 PM EDT SUN JUN 18 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CLEARFIELD AND ELK
COUNTIES UNTIL 600 PM EDT...

At 534 PM EDT, Doppler radar indicated a strong thunderstorm 7 miles
west of Brockway, moving northeast at 40 mph.

Wind gusts of 50 to 55 mph and very heavy rainfall are possible.

Locations impacted include...
Ridgway, Johnsonburg, Brandy Camp, Portland Mills, Brockport,
Kersey, Weedville and Treasure Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4152 7870 4123 7846 4115 7879 4120 7876
      4120 7871 4123 7871 4123 7874 4126 7873
      4135 7893 4136 7895
TIME...MOT...LOC 2134Z 241DEG 37KT 4124 7894

Dangelo
Local storm report, Jun 18, 5:52 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
552 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             1 S SUGAR GROVE         41.97N  79.34W
06/18/2017  M1.00 INCH       WARREN             PA   BROADCAST MEDIA

            QUARTER-SIZED HAIL REPORTED NEAR SUGAR GROVE.

0400 PM     TSTM WND DMG     TIDIOUTE                41.68N  79.40W
06/18/2017                   WARREN             PA   BROADCAST MEDIA

            SEVERAL TREES REPORTED DOWN IN TIDIOUTE.

0407 PM     TSTM WND DMG     RUSSELL                 41.92N  79.14W
06/18/2017                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0420 PM     TSTM WND DMG     CLARENDON               41.78N  79.10W
06/18/2017                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0450 PM     TSTM WND DMG     BRADFORD                41.96N  78.64W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREE DOWN ACROSS KENNEDY STREET IN BRADFORD.

0450 PM     TSTM WND DMG     1 S BRADFORD            41.95N  78.64W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREE DOWN ACROSS LOST LANE.

0452 PM     TSTM WND DMG     1 ENE BRADFORD          41.97N  78.62W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREES DOWN ON HOMES ON BURNSIDE AVE.

0454 PM     TSTM WND DMG     2 ESE BRADFORD          41.95N  78.60W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            POWER LINES DOWN ALONG ROUTE 46 / SOUTH KENDALL AVE.

0459 PM     TSTM WND DMG     3 N REW                 41.94N  78.50W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN NEAR THE OLD BRADFORD SPEEDWAY

0501 PM     TSTM WND DMG     1 N REW                 41.91N  78.50W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN ALONG SUMMIT ROAD.

0504 PM     TSTM WND DMG     5 NNE REW               41.97N  78.46W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREE DOWN ACROSS OIL VALLEY ROAD.

0513 PM     TSTM WND DMG     1 N ELDRED              41.97N  78.38W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREE DOWN ACROSS ROUTE 446 NORTH OF ELDRED.

0522 PM     TSTM WND DMG     1 SSW BRADFORD REGIONAL 41.79N  78.65W
06/18/2017                   MCKEAN             PA   FIRE DEPT/RESCUE

            TREE DOWN ACROSS ROBERTS ROAD JUST SOUTHWEST OF
            BRADFORD REGIONAL AIRPORT.

&&

EVENT NUMBER CTP1701220 CTP1701221 CTP1701222 CTP1701223 CTP1701224
CTP1701228 CTP1701230 CTP1701231 CTP1701225 CTP1701227 CTP1701226
CTP1701229 CTP1701232

EVANEGO
Special weather statement, Jun 18, 6:13 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service State College PA
613 PM EDT SUN JUN 18 2017

PAZ010-017-182245-
Clearfield PA-Elk PA-
613 PM EDT SUN JUN 18 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CLEARFIELD AND ELK
COUNTIES UNTIL 645 PM EDT...

At 612 PM EDT, Doppler radar indicated a strong thunderstorm near
DuBois, moving northeast at 45 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
DuBois, St. Marys, Force, Brandy Camp, Sandy, Brockport, Parker Dam
State Park, Penfield, S.B. Elliot State Park, Rockton, Weedville,
Kersey, Falls Creek, Penn State Dubois and Treasure Lake.

LAT...LON 4148 7860 4118 7834 4103 7880 4114 7880
      4120 7877 4120 7871 4123 7871 4123 7874
      4126 7874 4130 7882
TIME...MOT...LOC 2212Z 234DEG 38KT 4118 7881

Dangelo
Special weather statement, Jun 18, 6:40 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service State College PA
640 PM EDT SUN JUN 18 2017

PAZ037-182315-
Tioga PA-
640 PM EDT SUN JUN 18 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 715
PM EDT...

At 640 PM EDT, Doppler radar indicated a strong thunderstorm over
Wellsboro, moving northeast at 35 mph.

Wind gusts up to 50 mph are possible.

Locations impacted include...
Wellsboro, Mansfield, Keeneyville, Tioga and Mansfield University.

LAT...LON 4169 7731 4176 7742 4192 7728 4192 7712
      4178 7702
TIME...MOT...LOC 2240Z 229DEG 31KT 4175 7733

Dangelo
Special weather statement, Jun 18, 6:55 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service State College PA
655 PM EDT SUN JUN 18 2017

PAZ019-026-027-182330-
Huntingdon PA-Mifflin PA-Southern Centre PA-
655 PM EDT SUN JUN 18 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON...MIFFLIN...
AND SOUTHERN CENTRE COUNTIES UNTIL 730 PM EDT...

At 654 PM EDT, Doppler radar indicated a strong thunderstorm near
Huntingdon, moving northeast at 25 mph.

Pea size hail and wind gusts of 50 mph are possible.

This strong thunderstorm will be near...
  Mcalevys Fort and Whipple Dam State Park around 715 PM EDT.
  Belleville around 720 PM EDT.
  Boalsburg around 730 PM EDT.

Other locations impacted by this storm include Tussey Mountain Ski
Area and the Pennsylvania Military Museum.

LAT...LON 4052 7800 4058 7806 4083 7775 4058 7767
TIME...MOT...LOC 2254Z 236DEG 22KT 4058 7797

Dangelo

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 1:31 PM EDTFlash Flood WatchCTPCameron, Elk, McKean, Potter, Warren15 hr
Jun 18, 2:16 PM EDTSpecial Weather StatementCTPSchuylkill44 min
Jun 18, 3:30 PM EDTSevere Thunderstorm WarningCTPWarren60 min
Jun 18, 4:24 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren51 min
Jun 18, 4:45 PM EDTSpecial Weather StatementCTPElk45 min
Jun 18, 4:57 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter48 min
Jun 18, 5:24 PM EDTSpecial Weather StatementCTPTioga36 min
Jun 18, 5:34 PM EDTSpecial Weather StatementCTPElk26 min
Jun 18, 5:47 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga58 min
Jun 18, 6:13 PM EDTSpecial Weather StatementCTPElk32 min
Jun 18, 6:40 PM EDTSpecial Weather StatementCTPTioga35 min
Jun 18, 6:55 PM EDTSpecial Weather StatementCTPMifflin35 min
Jun 18, 7:09 PM EDTAreal Flood AdvisoryCTPWarren3 hr
Jun 18, 7:18 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Mifflin, Snyder57 min
Jun 18, 7:20 PM EDTSpecial Weather StatementCTPLycoming40 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.